# SDR SWAA2019062654115

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 20,361 hours, 8,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Dirty
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR HOLDER CLIP DIRTY.    CLEANED CLIP PER SIP.
